淡江大學機構典藏:Item 987654321/42053
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55526/89843 (62%)
Visitors : 10972374      Online Users : 177
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/42053


    Title: Effect of Ionic Sizes on the Electrophoretic Mobility of a Particle with a Charge-Regulated Membrane in a General Electrolyte Solution
    Authors: Huang, Shih-wei;Hsu, Jyh-ping;Kuo, Yung-chih;曾琇瑱;Tseng, Shio-jenn
    Contributors: 淡江大學數學學系
    Date: 2002-02-28
    Issue Date: 2010-02-23 14:48:53 (UTC+8)
    Publisher: American Chemical Society (ACS)
    Abstract: The electrophoretic mobility of a planar particle covered by a charge-regulated membrane in a mixed (a:b) + (c:b) electrolyte solution, taking the effect of the sizes of charged species into account, is analyzed theoretically. The influences of the key parameters, which include the frictional coefficient of the membrane layer, pH, membrane thickness, ionic strength, valence of counterions, fixed charge density, fraction of multivalent counterions, dissociation equilibrium constant of the functional groups, and sizes of cations and anions, are discussed. We demonstrate the importance of the ionic steric effects by showing a substantial difference between the classic point-charge model and the present model.
    Relation: Journal of Physical Chemistry B 106(8), pp.2117-2122
    DOI: 10.1021/jp011644b
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    0KbUnknown282View/Open
    Effect of Ionic Sizes on the Electrophoretic Mobility of a Particle with a Charge-Regulated Membrane in a General Electrolyte Solution.pdf80KbAdobe PDF0View/Open
    index.html0KbHTML52View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback